A generalization of the Chowla-Selberg formula and the zeta functions of quadratic orders

研究成果: ジャーナルへの寄稿記事

元の言語英語
ページ(範囲)201-203
ページ数3
ジャーナルProceedings of the Japan Academy Series A: Mathematical Sciences
66
発行部数7
出版物ステータス出版済み - 1990

これを引用

@article{955dc8b22cc64a9f95d55390909aa2ef,
title = "A generalization of the Chowla-Selberg formula and the zeta functions of quadratic orders",
author = "Masanobu Kaneko",
year = "1990",
language = "English",
volume = "66",
pages = "201--203",
journal = "Proceedings of the Japan Academy Series A: Mathematical Sciences",
issn = "0386-2194",
publisher = "Japan Academy",
number = "7",

}

TY - JOUR

T1 - A generalization of the Chowla-Selberg formula and the zeta functions of quadratic orders

AU - Kaneko, Masanobu

PY - 1990

Y1 - 1990

M3 - Article

VL - 66

SP - 201

EP - 203

JO - Proceedings of the Japan Academy Series A: Mathematical Sciences

JF - Proceedings of the Japan Academy Series A: Mathematical Sciences

SN - 0386-2194

IS - 7

ER -